Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1999, Volume 44, Issue 3, Pages 506–525
DOI: https://doi.org/10.4213/tvp801
(Mi tvp801)
 

This article is cited in 28 scientific papers (total in 29 papers)

A local limit theorem for random strict partitions

A. M. Vershika, G. A. Freimanb, Yu. V. Yakubovicha

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b The Raymond and Beverly Sackler Faculty of Exact Sciences, Tel-Aviv University, Israel
Abstract: We consider a set of partitions of natural number $n$ on distinct summands with uniform distribution. We investigate the limit shape of the typical partition as $n\to\infty$, which was found in [A. M. Vershik, Funct. Anal. Appl., 30 (1996), pp. 90–105], and fluctuations of partitions near its limit shape. The geometrical language we use allows us to reformulate the problem in terms of random step functions (Young diagrams). We prove statements of local limit theorem type which imply that joint distribution of fluctuations in a number of points is locally asymptotically normal. The proof essentially uses the notion of a large canonical ensemble of partitions.
Keywords: partition, Young diagram, large ensemble of partitions, local limit theorem.
Received: 15.09.1998
English version:
Theory of Probability and its Applications, 2000, Volume 44, Issue 3, Pages 453–468
DOI: https://doi.org/10.1137/S0040585X97977719
Bibliographic databases:
Language: Russian
Citation: A. M. Vershik, G. A. Freiman, Yu. V. Yakubovich, “A local limit theorem for random strict partitions”, Teor. Veroyatnost. i Primenen., 44:3 (1999), 506–525; Theory Probab. Appl., 44:3 (2000), 453–468
Citation in format AMSBIB
\Bibitem{VerFreYak99}
\by A.~M.~Vershik, G.~A.~Freiman, Yu.~V.~Yakubovich
\paper A local limit theorem for random strict partitions
\jour Teor. Veroyatnost. i Primenen.
\yr 1999
\vol 44
\issue 3
\pages 506--525
\mathnet{http://mi.mathnet.ru/tvp801}
\crossref{https://doi.org/10.4213/tvp801}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1805818}
\zmath{https://zbmath.org/?q=an:0969.60034}
\transl
\jour Theory Probab. Appl.
\yr 2000
\vol 44
\issue 3
\pages 453--468
\crossref{https://doi.org/10.1137/S0040585X97977719}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000090154300002}
Linking options:
  • https://www.mathnet.ru/eng/tvp801
  • https://doi.org/10.4213/tvp801
  • https://www.mathnet.ru/eng/tvp/v44/i3/p506
  • This publication is cited in the following 29 articles:
    1. Jean C. Peyen, Leonid V. Bogachev, Paul P. Martin, “Boltzmann distribution on “short” integer partitions with power parts: Limit laws and sampling”, Advances in Applied Mathematics, 159 (2024), 102739  crossref
    2. Guozheng Dai, Zhonggen Su, “On the Fluctuations for Multiplicative Ensembles of Random Integer Partitions with Equiweighted Parts”, Front. Math, 18:1 (2023), 197  crossref
    3. Bogachev L.V., Yakubovich Yu.V., “Limit Shape of Minimal Difference Partitions and Fractional Statistics”, Commun. Math. Phys., 373:3 (2020), 1085–1131  crossref  isi
    4. Corwin I., Parekh Sh., “Limit Shape of Subpartition-Maximizing Partitions”, J. Stat. Phys., 180:1-6, SI (2020), 597–611  crossref  isi
    5. DeSalvo S., Pak I., “Limit Shapes Via Bijections”, Comb. Probab. Comput., 28:2 (2019), 187–240  crossref  mathscinet  isi  scopus
    6. V. P. Maslov, “The Relationship between the Fermi–Dirac Distribution and Statistical Distributions in Languages”, Math. Notes, 101:4 (2017), 645–659  mathnet  crossref  crossref  mathscinet  isi  elib
    7. V. P. Maslov, S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Volume and Entropy in Abstract Analytic Number Theory and Thermodynamics”, Math. Notes, 100:6 (2016), 828–834  mathnet  crossref  crossref  mathscinet  isi  elib
    8. Maslov V.P., “Large negative numbers in number theory, thermodynamics, information theory, and human thermodynamics”, Russ. J. Math. Phys., 23:4 (2016), 510–528  crossref  mathscinet  zmath  isi  scopus
    9. Maslov V.P., “Negative energy, debts, and disinformation from the viewpoint of analytic number theory”, Russ. J. Math. Phys., 23:3 (2016), 355–368  crossref  mathscinet  zmath  isi  elib  scopus
    10. V. P. Maslov, V. E. Nazaikinskii, “Bose–Einstein Distribution as a Problem of Analytic Number Theory: The Case of Less than Two Degrees of Freedom”, Math. Notes, 100:2 (2016), 245–255  mathnet  mathnet  crossref  isi  scopus
    11. V. P. Maslov, V. E. Nazaikinskii, “Conjugate Variables in Analytic Number Theory. Phase Space and Lagrangian Manifolds”, Math. Notes, 100:3 (2016), 421–428  mathnet  mathnet  crossref  isi  scopus
    12. V. P. Maslov, V. E. Nazaikinskii, “Disinformation Theory for Bosonic Computational Media”, Math. Notes, 99:6 (2016), 895–900  mathnet  mathnet  crossref  isi  scopus
    13. Tadahisa Funaki, SpringerBriefs in Probability and Mathematical Statistics, Lectures on Random Interfaces, 2016, 81  crossref
    14. Tadahisa Funaki, SpringerBriefs in Probability and Mathematical Statistics, Lectures on Random Interfaces, 2016, 93  crossref
    15. Tadahisa Funaki, SpringerBriefs in Probability and Mathematical Statistics, Lectures on Random Interfaces, 2016, 1  crossref
    16. Tadahisa Funaki, SpringerBriefs in Probability and Mathematical Statistics, Lectures on Random Interfaces, 2016, 111  crossref
    17. Tadahisa Funaki, SpringerBriefs in Probability and Mathematical Statistics, Lectures on Random Interfaces, 2016, 29  crossref
    18. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Russian Math. Surveys, 69:1 (2014), 165–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    19. Funaki T., Sasada M., Sauer M., Xie B., “Fluctuations in an Evolutional Model of Two-Dimensional Young Diagrams”, Stoch. Process. Their Appl., 123:4 (2013), 1229–1275  crossref  mathscinet  zmath  isi  elib  scopus
    20. Dan Beltoft, Cédric Boutillier, Nathanaël Enriquez, “Random Young Diagrams in a Rectangular Box”, Mosc. Math. J., 12:4 (2012), 719–745  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:642
    Full-text PDF :275
    First page:25
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025